Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Tensor products of locally convex algebras


Author: Harvey A. Smith
Journal: Proc. Amer. Math. Soc. 17 (1966), 124-132
MSC: Primary 46.50; Secondary 46.55
DOI: https://doi.org/10.1090/S0002-9939-1966-0188818-4
Erratum: Proc. Amer. Math. Soc. 18 (1967), 1141-1143.
MathSciNet review: 0188818
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Gelbaum, Tensor products of Banach algebras, Canad. J. Math. 11 (1959), 297-310. MR 0104162 (21:2922)
  • [2] -, Tensor products and related questions, Trans. Amer. Math. Soc. 103 (1962), 525-548. MR 0138966 (25:2406)
  • [3] J. Gil de Lamadrid, Uniform cross norms and tensor products of Banach algebras, Bull. Amer. Math. Soc. 69 (1963), 797-803. MR 0162154 (28:5353)
  • [4] A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. No. 16 (1955), 331 pp. MR 0075539 (17:763c)
  • [5] E. A. Michael, Locally multiplicatively-convex topological algebras, Mem. Amer. Math. Soc. No. 11 (1952), 77 pp. MR 0051444 (14:482a)
  • [6] R. Schatten, A theory of cross-spaces, Annals of Mathematics Studies No. 26, Princeton Univ. Press, Princeton, N. J., 1950. MR 0036935 (12:186e)
  • [7] H. A. Smith, Tensor products of topological algebras, Dissertation, University of Pennsylvania, Philadelphia, Pa., 1964.
  • [8] J. Tomiyama, Tensor products of commutative Banach algebras, Tôhoku Math. J. 12 (1960), 147-154. MR 0115108 (22:5910)
  • [9] T. Turumaru, On the direct-product of operator algebra. I, Tôhoku Math. J. 4 (1953), 242-251. MR 0054859 (14:991a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.50, 46.55

Retrieve articles in all journals with MSC: 46.50, 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0188818-4
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society